# SDR UIEA201000233

- Difficulty date: October 10, 2010
- Submitted: October 12, 2010
- Operation: Air carrier
- Aircraft: N415MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32837
- Aircraft time: 36,460 hours, 5,798 cycles
- Engine: Tmeca ARRIEL1E2
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Bs 2594 S42l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING JACKING OF ACFT, MX PUNCTURED AN EXISTING REPAIR DOUBLER THROUGH THE UNDERLYING SKIN, LOCATED AT SECTION 48, BS 2594 ABOVE STRINGER 42R TAIL JACK PAD AREA.  PUNCTURE MEASURING 5.0 IN. LENGTH X 1.750 WIDTH.  DISPOSITION WAS MADE TO PERFORM PERMANENT REPAIR BASED IN THE SRM 53-00-01 FIG 201, REPAIR 11 GUIDELINES. AFTER THE REPAIR DOUBLERS WERE REMOVED, AN ADDITIONAL CRACK WAS FOUND (REF.FIGURE 1 (SHEET 4 OF 6)).  THE ORIGINAL DAMAGE/REPAIR FIRST OCCURRED IN 2003 AND A REPAIR WAS INSTALLED, THEN IN 2007, GROUND DAMAGE PUNCTURED THE REPAIR DOUBLERS SO THEY WERE REMOVED REPLACED THEM WITH AN IDENTICAL REPAIR AS THE FIRST REPAIR (REF TLS EO 4453A034 REV A). THE REPAIR ACCOMPLISHED IAW PART 1 OF THIS EO IAW SRM 53-00-01, FIG 201, REPAIR 11 IS A CATEGORY A PERMANENT REPAIR.
